# SDR AALA961046

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CORRODED 27L, STA 650 - STA 680.  CUT OUT CORRODED STRINGER SECTION.  INSTALLED NEW SECTION, SRM 53-10-3, FIGURE 1.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
